Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 12, NWS Lincoln, IL

April 16, 2013Logan County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 16, 2013, 12:03 AM CDT for Logan County, Sangamon County, Illinois. It was in force for 27 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2013, 12:03 AM CDT (05:03 UTC)
Expired
Apr 16, 2013, 12:30 AM CDT
In force
27 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Logan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 29 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 12:05 AM CDTTSTM WND DMGSpringfield, ILDELAYED REPORT. ROOF BLOWN OFF A BUILDING ON COOK STREET. FROM WICS-TV
Apr 16, 12:06 AM CDTHAIL 0.25Springfield, IL
Apr 16, 12:08 AM CDTHAIL 0.75Riverton, IL
Apr 16, 12:10 AM CDTTSTM WND DMG2 Nw Rochester, ILDELAYED REPORT. FRUIT TREE SNAPPED IN HALF. LARGE FENCE KNOCKED DOWN. SHINGLES RIPPED FROM ROOF.
Apr 16, 12:15 AM CDTTSTM WND DMG1 W Buffalo, ILDELAYED REPORT. SEMI TRAILER KNOCKED OVER ON OLD HWY 36. NUMEROUS BRANCHES KNOCKED DOWN.
Apr 16, 12:34 AM CDTHAIL 0.752 Sw Latham, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 12:00 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
702 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KILX 160503
SVRILX
ILC107-167-160530-
/O.NEW.KILX.SV.W.0012.130416T0503Z-130416T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1203 AM CDT TUE APR 16 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1230 AM CDT

* AT 1158 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPRINGFIELD...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  RIVERTON...WILLIAMSVILLE...MECHANICSBURG...CORNLAND...ILLIOPOLIS...
  MOUNT PULASKI...LATHAM...CHESTNUT...SPAULDING...DAWSON AND BUFFALO.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 94 AND 113.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 97 AND 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3992 8970 3995 8970 4008 8914 3992 8914
      3991 8922 3983 8922 3973 8966 3992 8976
TIME...MOT...LOC 0503Z 251DEG 36KT 3985 8957

HAIL...1.00IN
WIND...<50MPH

$$

BAK
1 follow-up statement
037 
WWUS53 KILX 160528
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT TUE APR 16 2013

ILC107-167-160537-
/O.EXP.KILX.SV.W.0012.000000T0000Z-130416T0530Z/
LOGAN IL-SANGAMON IL-
1228 AM CDT TUE APR 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANGAMON AND
SOUTHERN LOGAN COUNTIES WILL EXPIRE AT 1230 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED 
FOR EXTREME EASTERN SANGAMON COUNTY AND SOUTHEAST LOGAN COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM.

LAT...LON 3992 8970 3995 8970 4008 8914 3992 8914
      3991 8922 3983 8922 3973 8966 3992 8976
TIME...MOT...LOC 0527Z 251DEG 36KT 3993 8927

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:54 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 15, 11:54 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT MON APR 15 2013

.DISCUSSION...
ISSUED 900 PM CDT MON APR 15 2013

SLOW MOVING COLD FRONT HAS PUSHED FINALLY PUSHED THROUGH MUCH OF
THE FORECAST AREA...CURRENTLY LYING IN THE VICINITY OF A DANVILLE
TO EFFINGHAM LINE. MOST OF THE PRECIPITATION THIS EVENING HAS BEEN
POST FRONTAL...AND THE MODELS SUGGEST THIS TREND SHOULD CONTINUE
OVERNIGHT. A WAVE OF BETTER FORCING HAS LIFTED NORTHEAST ACROSS
THE GREAT LAKES...LEAVING MAINLY LIGHT SHOWERS/DRIZZLE IN ITS
WAKE. ANOTHER WAVE IS BEGINNING TO LIFT NORTHEAST ACROSS
MISSOURI...AND CONVECTION IS BEGINNING TO RE FIRE IN THIS AREA.
WHILE IT IS NOT UNANIMOUS...SOME OF THE SHORT TERM MODELS HAVE
THIS PRECIPITATION SPREADING ACROSS THE AREA LATER TONIGHT. THE
BULK OF THE FORCING PARAMETERS DO NOT LOOK IMPRESSIVE LOCALLY
THROUGH THE NIGHT...BUT CAN NOT ARGUE WITH CURRENT REALITY.

GOING FORECAST IS IN GOOD SHAPE OVERALL. HAVE UPDATED FOR THE
LATEST HOURLY TRENDS...MAINLY TO BETTER REFLECT PRECIPITATION
TRENDS.

BAK
&&

.AVIATION...
ISSUED 1141 PM CDT MON APR 15 2013

A LARGE AREA OF ELEVATED SHOWERS/STORMS HAS FIRED ON THE COOL SIDE
OF A NEARLY STATIONARY FRONT THAT LIES JUST NORTH OF THE I-70
CORRIDOR IN ILLINOIS. THE STORMS EXTEND BACK INTO SOUTHWEST
KANSAS. THE COVERAGE IS GREATER THAN PREVIOUSLY EXPECTED AND WILL
NEED TO ADD A TEMPO TSRA MENTION FOR MUCH OF THE NIGHT ACROSS ALL
OF THE CENTRAL ILLINOIS TERMINALS EXCEPT KPIA WHICH IS FURTHER
INTO THE COLD AIR. STILL EXPECT PREDOMINANTLY LOW END VFR
CONDITIONS OUTSIDE OF PRECIPITATION...ALTHOUGH THEY MAY FALL INTO
THE IFR CATEGORY UNDER STEADIER RAINFALL.

ONCE THESE NOCTURNAL INDUCED STORMS FADE LATER TONIGHT...VFR
CONDITIONS SHOULD PREVAIL THROUGH THE DAYTIME HOURS TUESDAY.
THEN...CIGS SHOULD LOWER TUESDAY EVENING INTO THE MVFR CATEGORY AS
THE FRONT BEGINS TO LIFT BACK NORTH.

BAK
&&

.PREV DISCUSSION...
ISSUED 315 PM CDT MON APR 15 2013

VERY ACTIVE WEATHER IS EXPECTED THIS WEEK UNDER SOUTHWEST FLOW
ALOFT AND A FRONTAL BOUNDARY THAT WILL INITIALLY PUSH THROUGH
TONIGHT THEN OSCILLATE ACROSS THE AREA THROUGH LATE WEEK. THERE IS
THE POTENTIAL FOR HEAVY RAINS, FLOODING AND SEVERE STORMS AT
SOME POINT BETWEEN TONIGHT AND THURSDAY ACROSS ALL OF OUR
COUNTIES. AFTER THAT A STRONG UPPER TROUGH AND COLD FRONT WILL
BLAST INTO THE MIDWEST BRINGING MUCH BELOW NORMAL TEMPERATURES FOR
FRIDAY AND FRIDAY NIGHT. FREEZING CONDITIONS MAY DEVELOP BY
SUNRISE SATURDAY MORNING.

THERE WAS A MARKED SLOWING TREND IN THE PROGRESSION OF THE COLD
FRONT AND UPPER TROUGH FOR THURSDAY INTO FRIDAY...SO THE
MAIN ADJUSTMENTS TODAY WERE TO REFLECT THAT IN THE WED NIGHT-
FRIDAY GRIDS.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.

THE COLD FRONT IS TRYING TO MAKE PROGRESS ACROSS ILLINOIS THIS
AFTERNOON...AND AS OF 2 PM IT EXTENDED ROUGHLY ALONG THE IL RIVER
VALLEY. ENHANCED MOISTURE CONVERGENCE AND INSTABILITY ALONG THE
FRONT HAVE ALLOWED SOME THUNDERSTORMS TO DEVELOP IN OUR WESTERN
COUNTIES. THOSE STORMS SHOULD CONTINUE TO DEVELOP ALONG THE FRONT
AS IT PROGRESSES EASTWARD. WE WENT WITH LIKELY POPS IN ALL BUT THE
FAR SE COUNTIES THIS EVENING...THEN ADVANCED THE LIKELY POPS INTO
THE SOUTHEAST AFTER MIDNIGHT...WHILE PULLED POPS BACK TO CHANCE NW
OF BLOOMINGTON TO RUSHVILLE. WE KEPT THE THUNDERSTORM CHANCES
MAINLY ALONG AND AHEAD OF THE FRONT...WITH JUST SHOWERS MENTIONED
BEHIND THE FRONT.

WE SHOULD SEE A BREAK IN THE RAIN FOR AREAS NE OF I-72 TUESDAY
AS THE FRONT STALLS OUT ACROSS OUR SE AREA. HIGHER RAIN CHANCES
WILL EXPAND NORTHWARD LATER TUESDAY NIGHT AS THE MID LEVEL
BAROCLINIC ZONE SHIFTS NORTH IN CONCERT WITH A 500 MB SHORTWAVE.

ON WEDNESDAY...THE FOCUS FOR HEAVIER RAINS WILL BEGIN AND BE
MAINLY CONFINED TO OUR NW AREAS...ESPECIALLY NW OF THE IL RIVER.
THE SURFACE WARM FRONT WILL BEGIN TO MAKE NORTHWARD MOVEMENT AS
THE A DEEP TROUGH GETS CARVED INTO THE ROCKIES AND WESTERN PLAINS.
SURFACE CYCLOGENESIS WILL DEVELOP IN WESTERN KANSAS BY WED
EVENING...INCREASING SYNOPTIC SCALE LIFT NORTHEAST OF THE LOW
ALONG AND NORTH OF THE WARM FRONT. THAT INFLUENCE WILL EXPAND INTO
WESTERN IL AND PUSH RAIN CHANCES INTO THE CATEGORICAL LEVEL WED
NIGHT AND THURSDAY.

SPC EXPANDED THE DAY 2 SLIGHT RISK TO INCLUDE OUR SOUTHEAST 6
COUNTIES...SOUTH OF EFFINGHAM TO ROBINSON. HAIL AND DAMAGING WIND
APPEAR TO BE THE PRIMARY HAZARDS...WITH TIMING BEING MAINLY LATER
WED AFTERNOON AND WED NIGHT ALONG THE WARM FRONT.

LONG TERM...THURSDAY THROUGH MONDAY.

ON THURSDAY...THE FOCUS FOR SEVERE WEATHER WILL SHIFT TO OUR NW
AREA...NW OF A LINE FROM BLOOMINGTON TO TAYLORVILLE. IT WILL BE
TIED TO THE ADVANCEMENT OF THE SURFACE LOW TO THE NORTHEAST ACROSS
WESTERN IL. THE LOW IS EXPECTED TO BE RATHER ELONGATED AS IT
ARRIVES...SO TIMING OF THE WAVES OF RAIN AND STORMS WILL BE TOUGH
TO PINPOINT THIS FAR OUT. IN GENERAL, STEADY RAINS AND EMBEDDED
STORMS APPEAR LIKELY NW OF I-72 FOR MUCH OF THE TIME LATE WED
NIGHT THROUGH THURSDAY EVENING. RAINFALL AMOUNTS DURING THAT TIME
COULD REACH BETWEEN 2 AND 3 INCHES...POSSIBLY CAUSING FLASH
FLOODING OF LOW LYING ROADS AND ROADS NEAR CREEKS AND STREAMS.

THAT AREA OF HEAVY RAINS AND STORMS WILL ADVANCE EASTWARD INTO THE
REMAINDER OF OUR FORECAST AREA LATER THURSDAY NIGHT AS THE SURFACE
LOW LIFTS INTO LOWER MICHIGAN AND A COLD FRONT ADVANCES ACROSS
EASTERN IL. SEVERE STORMS WILL BE POSSIBLE ALONG THAT COLD
FRONT...AND A SLIGHT RISK FOR SEVERE STORMS IS OUTLINED FOR OUR
SOUTHEAST AREA SOUTH OF A LINE FROM SPRINGFIELD TO DECATUR TO
PARIS. ONCE AGAIN...HAIL AND DAMAGING WIND WILL BE THE PRIMARY
HAZARDS.

MUCH COLDER AIR WILL PUSH INTO CENTRAL IL BEHIND THAT COLD
FRONT...BUT THE COLDER AIR WILL LAG A LITTLE SLOWER THAN
PREVIOUSLY EXPECTED. SO A CHANGE OVER FROM RAIN TO SNOW MAY BE
DELAYED UNTIL VERY LATE THURSDAY NIGHT OR POSSIBLY FRIDAY MORNING.

THE COLD POOL WILL SETTLE OVER ILLINOIS ON FRIDAY...WITH STEEP
LAPSE RATES SETTING THE STAGE FOR INSTABILITY SHOWERS TO
CONTINUE ALL DAY.

DRY AIR ALOFT SHOULD HELP TO SHUT DOWN PRECIP BEFORE FRIDAY
NIGHT. THE VERY COLD AIR WILL KEEP HIGHS IN THE 40S ON
FRIDAY...AND LOWS DOWN NEAR FREEZING NW OF I-72 FRIDAY NIGHT.

A SLOW WARMING TREND WILL DEVELOP FOR SATURDAY AND SUNDAY AS AN
UPPER RIDGE DEVELOPS IN THE PLAINS AND ADVANCES EAST INTO
ILLINOIS. THE NEXT CHANCE OF RAIN IS FORECAST FOR MONDAY AS THE
NEXT LOW PRESSURE SYSTEM EJECTS FROM THE LOWER PLAINS INTO THE MID
MISSISSIPPI RIVER VALLEY.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 15, 3:17 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT MON APR 15 2013

ILZ027>031-037-038-161100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
317 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY
SOUTHEAST OF THE ILLINOIS RIVER...AS A COLD FRONT SLOWLY PUSHES
THROUGH THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER
ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS
REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE
NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE
A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT
SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. IN
ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD
CAUSE RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-161100-
CASS-FULTON-MASON-SCHUYLER-
317 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NEAR THE ILLINOIS RIVER.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST OF
THE ILLINOIS RIVER...AS A COLD FRONT SLOWLY PUSHES THROUGH THE
AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER MUCH OF THE
WEEK.

THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER
ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS
REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE
NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE
A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT
SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. IN
ADDITION...TOTAL RAINFALL OF A FEW INCHES IS LIKELY...WHICH WOULD
CAUSE RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>046-048>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
317 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND EAST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...AS A COLD
FRONT PASSES...ALTHOUGH AREAS WEST OF I-55 WILL MAINLY SEE THEM
DURING THE EVENING. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE...BUT A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER
TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS
REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE
NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE
A COLD FRONT SWEEPS ACROSS THE STATE. THERE IS A SLIGHT RISK THAT
SOME OF THE STORMS COULD BECOME SEVERE WEDNESDAY NIGHT. SOME
SEVERE STORMS ARE ALSO POSSIBLE THURSDAY AND THURSDAY EVENING...
PRIMARILY SOUTH OF I-72. IN ADDITION...TOTAL RAINFALL OF A FEW
INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-066-067-071-072-161100-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
317 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT
PASSES. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT A FEW OF
THE STORM MAY PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER
ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS
REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE
NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE
A COLD FRONT SWEEPS ACROSS THE STATE. WHILE A FEW OF THE STORMS
MAY BE SEVERE TUESDAY AND WEDNESDAY...BETTER CHANCES OF SEVERE
WEATHER ARE EXPECTED ON THURSDAY. IN ADDITION...TOTAL RAINFALL OF
A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-161100-
CLARK-CRAWFORD-LAWRENCE-
317 PM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...NEAR THE WABASH RIVER.

.DAY ONE...TONIGHT

AS A COLD FRONT PASSES THROUGH THE AREA...SCATTERED THUNDERSTORMS
CAN BE EXPECTED TONIGHT. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE...BUT MAY PRODUCE SOME GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER...FROM
AROUND PALESTINE UPSTREAM...THROUGH MUCH OF THE WEEK.

THE FRONTAL BOUNDARY WILL BECOME STATIONARY NEAR THE OHIO RIVER
ON TUESDAY...AND THEN MOVE BACK NORTHWARD ON WEDNESDAY. AS THIS
REMAINS IN THE AREA...PERIODIC THUNDERSTORMS WILL BE POSSIBLE THE
NEXT FEW DAYS. THE STORM CHANCES WILL FINALLY END THURSDAY...ONCE
A COLD FRONT SWEEPS ACROSS THE STATE. WHILE A FEW OF THE STORMS
MAY BE SEVERE TUESDAY AND WEDNESDAY...BETTER CHANCES OF SEVERE
WEATHER ARE EXPECTED ON THURSDAY. IN ADDITION...TOTAL RAINFALL OF
A FEW INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 12:25 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon50 min
Apr 16, 2:00 AM CDTSpecial Weather StatementILXMoultrie, Shelby60 min
Apr 16, 2:28 PM CDTSpecial Weather StatementILXClark, Coles, Cumberland, Edgar, Shelby62 min
Apr 16, 3:36 PM CDTRiver Flood WarningILXPiatt8 days
Apr 16, 3:39 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more60 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.